# SDR A6WA200740075

- Difficulty date: February 21, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Engine: Ge CF34*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Channel
- Part number: 601R75262159
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT MLG WHEEL WELL HYDRAULIC TRANSDUCER HAT CHANNEL P/N 601R75262-159 CRACKED APPROX .05 INCH LONG.  (M)  MAINTENANCE REMOVED AND REPLACED CHANNEL PN 601R75262-159 IAW SRM 51-42-06.  (K)
